Mittwoch, 22. Juni 2016

Side effects of Antibiotics (Levofloxacin, Ciprofloxacin) forced me to put dev on hold

I got side effects of antibiotics (levofloxacin,ciprofloxacin) and am currently not able to continue the voxel development. Once it gets better I will resume.

Be warned: Those antibiotics have delayed severe, sometimes permanent, side effects and damage nerves, eyes, ears, tendons, heart, muscles, joints and bones. While you take the medicine everything is fine, but weeks later tendons, muscles and joints start to hurt so you can barely move. The package insert says it occurs 1:10000, but my doctor honestly said every 100th patient of him has issues with it.

You can help to make other ppl aware of this danger by sharing and signing this petition (German)

Main points are:

* Germany/better Europe should get a black box warning like US
* Restrict use to life-threatening situations
* Drugs to treat these side effects need to be researched
* Tests for testing adverse reactions from blood or DNA samples need to be developed

https://weact.campact.de/petitions/warnung-und-eingeschrankter-einsatz-fur-chinolone-antibiotika

http://www.fluorchinolone-forum.de/

Kommentare:

  1. That sucks dude, hope you get better

    AntwortenLöschen
  2. thank you! I can only tell everybody to avoid this stuff unless its a life threatening situtation

    AntwortenLöschen
  3. Brother, I am a game developer too and it happened to me too, I took Cipro at the end of 2015 and got bad as hell. I have a recovering history at FloxieHope:
    https://floxiehope.com/ricardos-story-recovery-from-ciprofloxacin-toxicity/
    Hope you get better, you can find my contact at that page comments if you want to talk about it.

    AntwortenLöschen